# SDR LR7A2024112603696

- Difficulty date: November 26, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 57,470 hours, 35,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: LS4322
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND FS858 LH BULKHEAD CAP WITH INCORRECT REPAIR AT LBL84.5, WL196. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 53-50-14.    NR# 0634.  / PSE# 53-50-07, AD 2012-06-09
